# SDR SWAA2022011938284

- Difficulty date: October 26, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 18,023 hours, 7,872 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**FOR DELAY PURPOSES ONLY**#2 ENGINE LOWER AFT PYLON T/E WEDGE FAIRING IS CRACKED; #8 SLAT IS DELAMINATED; #7 SLAT HAS DENTS / FOR DELAY CODING ONLYREPLACED #2 ENG LOWER AFT T/E WEDGE FAIRING C/W EA FOR SLAT DENTS AND DELAM
